NON-STATIONARITY AND QUASI-MAXIMUM LIKELIHOOD ESTIMATION ON A DOUBLE AUTOREGRESSIVE MODEL
Min Chen,
Dong Li and
Shiqing Ling ()
Journal of Time Series Analysis, 2014, vol. 35, issue 3, 189-202
Abstract:
type="main" xml:id="jtsa12058-abs-0001"> This article first studies the non-stationarity of the first-order double AR model, which is defined by the random recurrence equation y t = φ 0 y t − 1 + η t γ 0 + α 0 y t − 1 2 , where γ 0 > 0, α 0 ≥ 0, and {η t }is a sequence of i.i.d. symmetric random variables. It is shown that the double AR(1) model is explosive under the condition E log &7C φ 0 + η t α 0 &7C > 0 . Based on this, it is shown that the quasi-maximum likelihood estimator of (φ 0 ,α 0 ) is consistent and asymptotically normal so that the unit root problem does not exist in the double AR(1) model. Simulation studies are carried out to assess the performance of the quasi-maximum likelihood estimator in finite samples.
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://hdl.handle.net/10.1111/jtsa.12058 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:35:y:2014:i:3:p:189-202
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().